Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from hashimoto, on levotiroksin. Have discopathy from L5-C1. Is it related ?

I m 35 and for several years i have hashimoto. Current therapy- 50mg levotiroksin from Мonday to Friday and 75 during the weekend. from two years ago because i have had constantly period ( menstruation ) my endokrinologist give me jazz ( contraceptive pills) . Today i have results i have discopathy from L5-C1. How is all connected with hashimoto and what to do?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Hashimotos and the disc problems usually unrelated.
The disc problem is because of waer and tear effect.
If your weight is excess try to reduce your weight.
Consult an orthopaedic surgeon for further examination and evaluation.
Hope I have answered your query.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor